MathSciNet Relay Station
MathSciNet bibliographic data
MR664037 (83i:28024) 28D20 (58F13)
Li, Tien Yien; Misiurewicz, Michał; Pianigiani, Giulio; Yorke, James A. No division implies chaos. Trans. Amer. Math. Soc. 273 (1982), no. 1, 191–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement